# SDR DALA2024091008905

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 98,419 hours, 20,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 ESCAPE PATH LIGHTING NEAR SEAT 48F HAS COME LOOSE. CORRECTIVE ACTION: RESECURED ESCAPE PATH LIGHT AT SEAT 48F. OK FOR SERVICE. (4015515)
